forme

(redirected from formée)
Also found in: Dictionary, Thesaurus, Legal, Encyclopedia.
Related to formée: former

forme

(form) pl. formes   [Fr.] form.
forme fruste  (froost) pl. formes frustes   an atypical, especially a mild or incomplete, form, as of a disease.
forme tardive  (tahr-dēv´) a late-occurring form of a disease that usually appears at an earlier age.

Patient discussion about forme

Q. Is cholesteatoma a form of cancer? My ear Doctor diagnosed me with cholesteatoma. I am very scared. Does this mean I have cancer? Can I die from this?

A. Cholesteatomas are not a form of cancer. They are benign tumors. They can destroy the bones of hearing as they grow, especially when the ear is infected or if water gets into the middle ear with other infections.
Cholesteatomas are not life threatening but should be treated since they can cause complications if are not treated. If not treated, cholesteatomas will eventually erode the bone leading into the inner ear. This can cause nerve loss and deafness as well as severe imbalance and dizziness. The thin plate of bone that separates the roof of the ear from the brain can also be eroded by cholesteatomas. This exposes the covering of the brain. In extreme situations, it can lead to brain infection and other severe complications.

Q. I am suffering form Bipolar Disorder. Hi, this is Mickey. I am suffering form Bipolar Disorder. What can I do to help myself to get better?

A. Go see a professional - it's the best advice I can tell you. Bipolar disorder can be severe, and practically ruin one's life, and there's a good treatment, so my best advice is to seek professional help (doctor, e.g. a psychiatrist).

Meanwhile, you may read more here:
www.nlm.nih.gov/medlineplus/bipolardisorder.html

Q. I wish to know whether consumption of probiotics in the form of medicine will have any side effects. I wish to know whether consumption of probiotics in the form of medicine will have any side effects. I wish to know the probable causes that could reduce them in gut?

A. Taking probiotics in pill form might have some side effect especially if taken in excess may lead to some gut infections. You may also feel formation of gas in stomach. Taking on antibiotics or consumption of any toxic food can reduce the probiotics in the guts.

More discussions about forme